Advertisement

Could my foot and ankle swelling be caused from chemotherapy?

Cheryl Taylor
Oncology Nursing
Chemotherapy can cause swelling in the feet and ankles. It could be due to fluid volume associated with the chemotherapy infusion, or side effects of the chemotherapy itself. Please make sure your physician is aware to rule out other possible reasons for swelling.

Continue Learning about Chemotherapy For Cancer

How Cooling Caps Can Prevent Hair Loss During Chemo
How Cooling Caps Can Prevent Hair Loss During Chemo
As a trillion-ton iceberg calved from the Larsen C Icecap on Antarctica, scientists warned it’s just the beginning: 90 percent of the ice shelves on t...
Read More
Why does chemotherapy work in cycles?
PearlPoint Cancer SupportPearlPoint Cancer Support
Your medical oncologist will tell you what type of chemotherapy (chemo) is best for you. Every chemo...
More Answers
What items can I bring to the hospital during ASCT and high-dose chemo?
Aurora Health CareAurora Health Care
Most patients are in the hospital for two to three weeks while they have treatment with high-dos...
More Answers
What Is the Survival Rate for Bladder Cancer?
What Is the Survival Rate for Bladder Cancer?

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.